# SDR 06FDEA04149

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 546-547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD CABIN SEAT TRACK BEAM IS CORRODED AT STA 546 LBL 24.  REMOVED SEAT TRACK AND INSTALLED NEW TRACK REF SRM 51-30-5, AND SRM 51-30-2.  (N00527)
